# SDR YENA2024013000173

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 78-79 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION (CPCP FINDING) CORROSION OVER 22LH STRINGER LOCATED BTW FR-79/78LH IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00084) REF.TOMX WO# 2452 N/R 00355 - R&R 22LH STRINGER LOCATED BTW FR79/78 IN AFT CARGO COMPARTMENT PER EMB-190 SRM 51-41-01,
